# SDR GTIA031006

- Difficulty date: November 15, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR BALANCE HORN CORRODED AROUND ATTACHED STRUCTURE INSIDE.  REMOVED RIGHT ELEVATOR BALANCE HORN.  INSTALLED NEW BALANCE HORN.  (M)
